Jump to content




Photo
- - - - -

Which SSRI will make me sweat the LEAST?


  • Please log in to reply
6 replies to this topic

#1 Meggie

Meggie

    Member

  • Member
  • Pip
  • 18 posts

Posted 10 June 2005 - 01:30 PM

Hi all,

I don't know if I'm going to end up going back on an AD or not. Right now I'm just on 100mg of topamax to help with my appetite. Within the past 2 years I've been on wellbutrin (caused a seizure) effexor (made me sweat like CRAZY!) fluoxetine (twice) and now topamax.
My psych wants me back on the fluoxetine now b/c she thinks it will help with my obsessiveness about my body image/weight/food etc. I talked to my gp about it and he said that since the fluoxetine didn't really help me with those issues when I went up to 60mg on it the first time I took it, then I might want to try lexapro to help with my anxiety.  :)   I've heard that lexapro can cause a lot of weight gain and that it can make you sweat! I came off the effexor b/c I couldn't handle the sweating side effect and even though I've been off it since December, I still sweat more than I did before I went on it.  ;)  

If I have to go back on an SSRI or any AD for that matter, which ones are less likely to cause increased sweating and WEIGHT GAIN? I hope I don't have to go back on anything. I'm trying to find a good therapist to work with on this stuff and I hope I can just work with them and not have to deal with stupid ADs!

I'm just in a really bad place right now and I need help!  :P
Please help if you can.
Thanks guys!

Edited by Meggie, 10 June 2005 - 02:50 PM.



#2 Nick Post

Nick Post

    WB300

  • Member
  • Pip
  • 91 posts

Posted 10 June 2005 - 03:02 PM

Overating due to lex is usually only in the first two weeks.  It doesn't pig you up longterm.

I've never had sweats from it.  But teeth clenching, I'm about to make the olympic teeth clenching team.
Your current Signature

#3 chimpmaster

chimpmaster

    Hairpants for hairpants :)

  • Inmate
  • 1265 posts

Posted 12 June 2005 - 06:15 AM

Paxil is the worst for sweating and night sweats. Zoloft not quite so bad but still does it.

Prozac is probably the best.

Dx : Schizophrenia, paranoid type with panic attacks. Obsessive Compulsive Personality Trait.

Rx : 300mg Clozapine, 80mg Prozac, 160mg Zeldox, 8mg Reboxetine, 20mg diazepam PRN.

Ex Rx: Luvox, Paxil, Risperdel, Xanax, Seroquel, Abilify, Zeldox, Zyprexa, Oxazepam, Tolvon, Prozac, Mirtazapine.


#4 Perpetual Fatigue

Perpetual Fatigue

    Member

  • Member
  • Pip
  • 15 posts

Posted 12 June 2005 - 06:59 AM

Sorry just had to jump in and say Nick you have such a way with words "pig you up?" roflmao

Tell me you don't say shit like that to your wife?

That's the funniest thing I've heard all day, you rock!  ;)

Effexor makes me sweat like crazy and yeah just another reason why I'm coming off it.

Ditto to Chimp Prozac didn't have any physical side-effects for me at all.

PF

#5 Thomas

Thomas

    Member

  • Member
  • Pip
  • 2051 posts

Posted 12 June 2005 - 08:42 AM

Lexapro makes me sweat like crazy!  Then again, even Wellbutrin makes me sweat  ;) My darling bride delights in telling me, "Ooooh, you're clammy!"  :)

Tommy
Dx:BP1, OCD, Diabetetes Type 2, Hypertension, Gastroparesis & kidney stones
Rx: Abilify 20 mg., Klonopin 6.0 mg., Restoril 30 mg. Cymbalta 120 mg. , Lamictal 400 mg., Cogentin 1.5 mg. Crestor 10 mg. hydrochlorothiazide 25 mg., Hyzaar 100/25 mg., domperidone 20 mg. and Levemir Insulin 40 units, Actos 45 mg.,Proprananol ER 80 mg., Hydrocodone/APAP 40 mg./4000 mg., tizanidine 1 mg., Fiorocet 3 mg.

#6 Meggie

Meggie

    Member

  • Member
  • Pip
  • 18 posts

Posted 12 June 2005 - 12:02 PM

Thanks for the replies guys!

I guess I will try the prozac again if I absolutely have to go back on something.

#7 Guest_Guest_*

Guest_Guest_*
  • Guests

Posted 13 June 2005 - 06:35 PM

I'm on Cymbalta and am currently dealing with HARDCORE sweating.  When I was on Paxil, I had pretty much no sweating problems (until I started going through withdrawal), but Cymbalta...hoo-boy! 





The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.